# SDR DL72S962434

- Difficulty date: November 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401DA
- Make and model: Boeing 727232
- Aircraft serial: 21145
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

O/B LEADING EDGE SPAR STIFFENER CRACKED AT NR 6  SLAT I/B TRACK.  REPLACED STIFFENER PER M/M 57-20-21.
